# SDR AALA20100714AFW01

- Difficulty date: July 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 71,555 hours, 11,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 325 FLOOR BEAM AT LEFT BUTTLINE 2 AND RIGHT BUTTLINE 4.  A REPAIR STRAP WAS INSTALLED OVER THE TWO BLENDS TO RESTORE LOST STRENGTH.  REMOVED CORROSION PER SRM STANDARD PRACTICES, DO NOT EXCEED 0.063 INCH MINIMUM REMAINING.  FABRICATED PARTS AND REPAIRED PER EA B767-53-011627.
